# SDR C2XA02TY037

- Difficulty date: February 20, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 3,027 hours, 2,598 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1-C INSPECTION THE FORWARD DIGITAL PLATE AFT OF THE COCKPIT DOOR WAS FOUND CORRODED.  MAINTENANCE REMOVED THE CORROSION BY CUTTING OUT THE CENTER SECTION OF THE DIGITAL PLATE AND FAB.  A NEW PART WITH A DOUBLER AND SHIM, ALODINE, PRIME AND PAINTED IAW EMB 135/145 SRM 51-40-02, CPM 51-21-04, 05, 06 AND EC 5320-01059.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF THE 1-C INSPECTION.
